Is weight gain a side effect of prempro and if so will this subside if I switch to evamist ?
nana227; unfortunately weight gain is one of the side afffects of taking hormone therapy but you have to weigh the good with the bad. Are the hot flashes, moodiness and vaginal dryness too much to handle without the Prempro. The good thing is with a little adjustment in your diet you can get the weight gain under control. I would recommend staying on the hormones. The hot flashes, etc... Will last much longer without the Prempro. I know many people do not agree with this but I know so many people that cut their hormone treatment in half all because they went to a Chiropractor. They really do help with this type of problem. Good Luck
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Sep 2009 • 4 answers
Posted 29 Apr 2013 • 9 answers
Posted 8 Oct 2013 • 15 answers
Posted 27 Feb 2014 • 2 answers
Posted 19 days ago • 2 answers